MathSciNet Relay Station
MathSciNet bibliographic data
MR1386762 32H35 (32D15 32H40)
Diederich, Klas; Pinchuk, Sergey Proper holomorphic maps in dimension $2$ extend. Indiana Univ. Math. J. 44 (1995), no. 4, 1089–1126.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement